Show simple item record

dc.contributor.authorTeramoto, Tomomitsu ( )
dc.date.accessioned2021-01-19T16:22:06Z
dc.date.available2021-01-19T16:22:06Z
dc.date.issued2003-09-09
dc.identifier.citationTeramoto, T. (2003). On nonnegative entire solutions of second-order semilinear elliptic systems. Electronic Journal of Differential Equations, 2003(94), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13121
dc.description.abstract

We consider the second-order semilinear elliptic system

∆ui = Pi(x) uαii+1 in ℝN, i = 1, 2, ..., m

with nonnegative continuous functions Pi. We establish nonexistence criteria of nonnegative nontrivial entire solutions for this system. We also proved a Liouville type theorem for nonnegative entire solutions.

en_US
dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic systemsen_US
dc.subjectNonnegative entire solutionsen_US
dc.titleOn nonnegative entire solutions of second-order semilinear elliptic systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record